uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
EXACT LAGRANGIAN IMMERSIONS WITH A SINGLE DOUBLE POINT
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry. Inst Mittag Leffler, S-18260 Djursholm, Sweden..
Univ Cambridge, Ctr Math Sci, Cambridge CB3 0WB, England..
2016 (English)In: Journal of The American Mathematical Society, ISSN 0894-0347, E-ISSN 1088-6834, Vol. 29, no 1, 1-59 p., PII S 0894-0347(2015)00825-6Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2016. Vol. 29, no 1, 1-59 p., PII S 0894-0347(2015)00825-6
National Category
Geometry
Identifiers
URN: urn:nbn:se:uu:diva-265790ISI: 000362518400001OAI: oai:DiVA.org:uu-265790DiVA: diva2:866785
Funder
Knut and Alice Wallenberg FoundationEU, European Research Council, ERC-2007-StG-205349
Available from: 2015-11-03 Created: 2015-11-03 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Ekholm, Tobias

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Algebra and Geometry
In the same journal
Journal of The American Mathematical Society
Geometry

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 558 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf